Annals of Mathematics · 1973 · 213 citations · 0 references
Natural SciencesMathematicsPhysicsDynamical SystemsGeometryMathematical PhysicsComplex GeometryDifferential GeometryKirchhoff's LawsStability TheoryComplex Differential GeometryCurrentsElliptic Boundary-value ProblemsMagnetostatic Boundary-value ProblemsUnstable Manifolds
H. Blaine Lawson, Jr., James Simons, On Stable Currents and Their Application to Global Problems in Real and Complex Geometry, Annals of Mathematics, Second Series, Vol. 98, No. 3 (Nov., 1973), pp. 427-450